# SDR AALA202209192629

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 39,212 hours, 15,571 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO DFW DUE TO A  FUEL ACT TRANSFER FAULT. AUTO FAULT LIGHT ILLUMINATED. NO HELP WITH ACT SWITCH FORWARD. 5180 LBS ACT 1 TRAPPED NO MANUAL TRANSFER FUNCTIONALITY. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED FUEL TRANSFER FROM CENTER TANKS TO THE WINGS. A SATISFACTORY OPERATIONAL TEST OF THE ACT MANUAL/AUTO TRANSFER SYSTEM WAS ACCOMPLISHED PER AMM 28-28-00 WITH NO FAULTS NOTED.
